# SDR SCNA11004

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 33,365 hours, 12,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING LOWER EMERGENCY EXIT LIGHT INOP.  REMOVED & REPLACED LEFT FWD OVERWING LOWER EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.
